# SDR REXA2021082400585

- Difficulty date: July 30, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320463
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 IS CORRODED AT FS 310.00 & FS 319.00. - REMOVED & REPLACED ANGLE AT STR R20 AT F.S. 310-319 IAW CRJ900 SRM 51-40-11-001-001-A01/51-42-06-001-001-A01/51-42-21-001-001-A01, CIC IAW 51-21-11-001-001-A01. P/N SH670-32046-3, SH670-32047-1. WVAC EMP # 56399
